RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Safarov, Yurii Genrikhovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15

Number of views:
This page:1530
Abstract pages:2416
Full texts:1014
References:195
E-mail:

http://www.mathnet.ru/eng/person23394
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191381

Publications in Math-Net.Ru
2010
1. Yu. G. Safarov, N. D. Filonov, “Asymptotic Estimates of the Difference Between the Dirichlet and Neumann Counting Functions”, Funktsional. Anal. i Prilozhen., 44:4 (2010),  54–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:4 (2010), 286–294  isi  scopus
2005
2. Yu. G. Safarov, “A Birghof-type theorem for a family of probability spaces”, Algebra i Analiz, 17:5 (2005),  141–163  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:5 (2006), 797–813
3. Yu. G. Safarov, “The Berezin and Gårding Inequalities”, Funktsional. Anal. i Prilozhen., 39:4 (2005),  69–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:4 (2005), 301–307  isi  scopus
1988
4. D. G. Vasil'ev, Yu. G. Safarov, “Branching Hamiltonian billiards”, Dokl. Akad. Nauk SSSR, 301:2 (1988),  271–275  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 64–68
5. Yu. G. Safarov, “Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  53–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 213–223  isi
6. Yu. G. Safarov, “Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988),  1230–1251  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:3 (1989), 553–573
7. T. E. Gureev, Yu. G. Safarov, “Exact spectral asymptotics for the Laplace operator on a manifold with periodic geodesics”, Trudy Mat. Inst. Steklov., 179 (1988),  36–53  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 179 (1989), 35–53
1987
8. Yu. G. Safarov, “Asymptotics of the spectrum of a boundary-value problem with periodic billiard trajectories”, Funktsional. Anal. i Prilozhen., 21:4 (1987),  88–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:4 (1987), 337–339  isi
9. Yu. G. Safarov, “Riesz means of the distribution function of the eigenvalues of an elliptic operator”, Zap. Nauchn. Sem. LOMI, 163 (1987),  143–145  mathnet  zmath
1986
10. Yu. G. Safarov, “Asymptotics of the spectrum of pseudo-differential operator with periodic bicharacteristics”, Zap. Nauchn. Sem. LOMI, 152 (1986),  94–104  mathnet  zmath
1985
11. Yu. G. Safarov, “The asymptotics of eigenvalues of diffraction problems”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1058–1061  mathnet  mathscinet  zmath
12. Yu. G. Safarov, “On propagation of singularities of solutions of initial-boundary value problems for first order hyperbolic systems.”, Zap. Nauchn. Sem. LOMI, 147 (1985),  138–149  mathnet  mathscinet  zmath
1984
13. Yu. G. Safarov, “Asymptotics of eigenvalues of transmissions problems”, Zap. Nauchn. Sem. LOMI, 138 (1984),  137–145  mathnet  mathscinet  zmath
1983
14. Yu. G. Safarov, “The asymptotic of spectrum of the Maxwell's operator.”, Zap. Nauchn. Sem. LOMI, 127 (1983),  169–180  mathnet  mathscinet  zmath
1981
15. Yu. G. Safarov, “On the composition of a pseudo-differential operator and of a restriction to a submanifold”, Zap. Nauchn. Sem. LOMI, 110 (1981),  217–224  mathnet  mathscinet  zmath; J. Soviet Math., 25:1 (1984), 960–966

1991
16. M. Sh. Birman, S. G. Krein, O. A. Ladyzhenskaya, G. V. Rozenblum, Yu. G. Safarov, “Mikhail Zakharovich Solomyak (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:4(280) (1991),  183–184  mathnet  mathscinet; Russian Math. Surveys, 46:4 (1991), 217–219  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020